# SDR MALA030248

- Difficulty date: April 26, 2003
- Submitted: April 28, 2003
- Operation: Air carrier
- Aircraft: N362PX
- Make and model: Saab 340B
- Aircraft serial: 340B258
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 8
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW NR 8 FLOOR TRACK LIGHT INOP.  MAINTENANCE REPLACED LIGHT ASSEMBLY WITH NEW UNIT OPS CHECK GOOD IAW SAAB AMM 33-50-20-2.
